# SDR SWAA2013073018663

- Difficulty date: July 14, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 57,271 hours, 46,585 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65463532
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT BS 827, STRINGER 9R.  R&R STRINGER CLIP IAW SRM.
